# SDR SWIA201540753

- Difficulty date: February 1, 2015
- Submitted: February 21, 2015
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 29,251 hours, 24,272 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR HAS 2 EA LOCATIONS WITH CHAFE DAMAGE, AT TOP EDGE, NEAR CENTER.  C-CHECK, REPAIRED CARGO DOOR OUTER SKIN UPPER CENTER EDGE REF REO.
